# SDR TWAA9805508

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936L
- Make and model: Doug DC-9-34
- Aircraft serial: 47711
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CABIN AFT LAV SKIN CRACKED AT RIVET LOCATED 6 INCHES FORWARD OF STATION 996, AND 2 IN BELOW LONGERON 15R.  TWO EACH CRACKS.  REPAIRED WITH TITANIUM DOUBLER PER SRM 53-04-41.  (M)
